# SDR CA020925004

- Difficulty date: September 20, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,593 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 6046H39A
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND FLAPS WOULD NOT RETRACT FROM TAKE OFF POSITION. CREW ELECTED TO RETURN AND AN UNEVENTFULL LANDING WAS COMPLETED. DURING TAXI FLAPS RETRACTED. FLAPS WHERE DEEMED TO BE INTERMITTENT AND WHERE DEFERRED AND CB PULLED.  AT ARRIVAL TO MAINTENANCE BASE FOUND THE FLAP RELAY TO BE INTERMITTENT AND REPLACED IT.
